# SDR SWIA200414255

- Difficulty date: December 4, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 923 hours, 786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FIRST OVERHEAD EMERGENCY LIGHTS INOPERATIVE.   FOUND WIRE #LY3D22 PULLED FROM TB1101A.  REINSERTED PIN IAW WM 33-51-00.  OPERATIONAL CHECK GOOD IAW MM 33-51-00.
